RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 55, Number 3, Pages 361–384 (Mi tmf2175)  

This article is cited in 14 scientific papers (total in 14 papers)

Covariant perturbation theory in the neighborhood of a classical solution

K. A. Sveshnikov


Abstract: A manifestly covariant procedure for canonical quantization in the neighborhood of classical solutions of soliton type is proposed on the basis of a Bogolyubov transformation.

Full text: PDF file (1222 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 55:3, 553–568

Bibliographic databases:

Received: 18.06.1982

Citation: K. A. Sveshnikov, “Covariant perturbation theory in the neighborhood of a classical solution”, TMF, 55:3 (1983), 361–384; Theoret. and Math. Phys., 55:3 (1983), 553–568

Citation in format AMSBIB
\Bibitem{Sve83}
\by K.~A.~Sveshnikov
\paper Covariant perturbation theory in the neighborhood of a~classical solution
\jour TMF
\yr 1983
\vol 55
\issue 3
\pages 361--384
\mathnet{http://mi.mathnet.ru/tmf2175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=711003}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 55
\issue 3
\pages 553--568
\crossref{https://doi.org/10.1007/BF01015166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RV89200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2175
  • http://mi.mathnet.ru/eng/tmf/v55/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Meshcheryakov, “A generalization of the model with $\Phi^4$ interaction”, Theoret. and Math. Phys., 61:3 (1984), 1205–1211  mathnet  crossref  mathscinet  isi
    2. V. B. Tverskoi, “Heisenberg fields in the neighborhood of a classical solution”, Theoret. and Math. Phys., 68:3 (1986), 866–873  mathnet  crossref  mathscinet  isi
    3. A. E. Dorokhov, “Covariant quantization in models of extended objects”, Theoret. and Math. Phys., 70:1 (1987), 35–42  mathnet  crossref  isi
    4. V. B. Tverskoi, “Higher orders of perturbation theory in the neighborhood of a classical solution”, Theoret. and Math. Phys., 70:2 (1987), 152–157  mathnet  crossref  isi
    5. K. A. Sveshnikov, V. B. Tverskoi, “Quantization of a soliton solution in a (3+1)-dimensional model of a scalar field with self-interaction involving derivatives”, Theoret. and Math. Phys., 72:3 (1987), 935–940  mathnet  crossref  mathscinet  isi
    6. K. A. Sveshnikov, “Quantization in the neighborhood of a classical solution in the theory of a Fermi field”, Theoret. and Math. Phys., 75:2 (1988), 482–487  mathnet  crossref  isi
    7. K. A. Sveshnikov, “Aspects of perturbation theory in the neighborhood of a classical particle-like solution”, Theoret. and Math. Phys., 76:3 (1988), 911–919  mathnet  crossref  isi
    8. K. A. Sveshnikov, “Quantium dynamics of an extended object in Bogolyubov's group variables”, Theoret. and Math. Phys., 74:3 (1988), 251–264  mathnet  crossref  mathscinet  isi
    9. K. A. Sveshnikov, “Finite-difference effects in quantum field theory and quantization of classical solutions”, Theoret. and Math. Phys., 82:1 (1990), 37–45  mathnet  crossref  mathscinet  isi
    10. Theoret. and Math. Phys., 93:3 (1992), 1345–1360  mathnet  crossref  isi
    11. K. A. Sveshnikov, “Nonclassical analogs of solitons in quantum field theory”, Theoret. and Math. Phys., 94:1 (1993), 39–47  mathnet  crossref  mathscinet  zmath  isi
    12. K. A. Sveshnikov, P. K. Silaev, “Connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory”, Theoret. and Math. Phys., 108:2 (1996), 1019–1045  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. O. A. Khrustalev, M. V. Chichikina, “Bogoliubov group variables in the relativistic quantum field theory”, Theoret. and Math. Phys., 111:2 (1997), 583–591  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. E. Yu. Spirina, O. A. Khrustalev, M. V. Chichikina, “Nonstationary polaron”, Theoret. and Math. Phys., 122:3 (2000), 347–354  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:213
    Full text:104
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019